Academic Journals Database
Disseminating quality controlled scientific knowledge

Univalence Conditions for a New Integral Operator

ADD TO MY LIST
 
Author(s): Stanciu Laura

Journal: Theory and Applications of Mathematics & Computer Science
ISSN 2067-2764

Volume: 1;
Issue: 2;
Start page: 16;
Date: 2011;
Original page

Keywords: Analytic functions | general Schwarz Lemma | differential operator

ABSTRACT
In this paper, we study the univalence conditions for a new integral operator defined by Al-Oboudi differential operator. Many known univalence conditions are written to prove our main results.
Affiliate Program      Why do you need a reservation system?